# SDR 95FDEA01833

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT BS 230 BETWEEN STR 24-25L.  MEASURED DEPTH OF DENT AT .7 INCH BY .035 INCH FOUND TO BE OUT OF LIMITS.  REPAIRED DENT PER FEDEX SRM 53-30-3, FIG 13, PG 74-74D.  DENT FOUND OUT OF LIMITS PER FEDEX SRM 53-30-1.
